Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Foot pain
Mar 24, 2007

I have had hiv for 13 years, have never been sick. I have been taking protease inhibitors for 5 years and recently in the past two months I am experiencing severe foot and ankle pain. I do not drink alcohol very much, maybe one drink a week. Can you stear me in the right direction since my hiv health provider is not a full-service clinic. They only treat hiv and send me to specialists who are puzzled because they don't treat hiv patients.

Response from Dr. Henry

It is tough from your description to get a sense of whether the problem is bone/joint related (structural), nerve related (such as neuropathy from HIV or one of the "d" drugs, muscle related, or some other process. I recommend seeing a good general MD (family practice or internal medicine doctor) who can start the evaluation/referral process after a complete history/physical examination and basic laboratory testing. KH



Previous
HAART and KS
Next
meds cause CAD?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement